# SDR DALA2016111008555

- Difficulty date: June 7, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 66,757 hours, 48,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1338 X -20.  THE FLOORBEAM WAS REPAIRED IAW SRM 53- 05 FIG. 20A, 51-30-1, 51-30-5, AND 51-10-3 PAR. 21, 14, AND 38.
